# SDR ASAA0040111

- Difficulty date: September 27, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022601
- Condition: Inoperative
- Location: Row 17
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA DURING MAINTENANCE CHECK THE EMBERGENCY EXIT FLOOR TRACK LIGHTS AT ROWS 9-11 AND 13-17 WERE FORUND TO BE INOPERATIVE. REPLACED THE LIGHT ASSEMBLY AT ROW 17 AND RECONNECTED THE WIRING AT ROW 9, ALL LIGHTS OPERATED NORMALLY.
